# SDR EVCA2019051000001

- Difficulty date: May 10, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N440AE
- Make and model: Bell 206L-4
- Aircraft serial: 52453
- Aircraft time: 3,857 hours, 10,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: AA
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL TUNNEL AFT RT CORNER STIFFENER CRACKED.
